MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MUST MINI CANNULATED POLYAXIAL SCREW 4.0 X 24 FULL THREAD + NUT

MEDACTA INTERNATIONAL SA MUST MINI CANNULATED POLYAXIAL SCREW 4.0 X 24 FULL THREAD + NUT
Model Number 03.75.207
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 may 2021.Lot 1922066: (b)(4) items manufactured and released on 12-aug-2019.Expiration date: 2024-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Note that two devices with the same lot number were reported in this case.
 
Event or Problem Description
C3-c6 surgery performed on (b)(6) 2021.After the surgery, the patient's right leg movement was no good.The surgeon checked with ct and mri images, but the pedicle screw implantation did not indicate any problems.The surgeon informed (b)(6) evening that the right leg movement did not recover, so the patient moved to another hospital and the surgeon removed pedicle screws in order to perform the decompression the same day of primary surgery.The reason for this event is still unknown.

Brand Name
MUST MINI CANNULATED POLYAXIAL SCREW 4.0 X 24 FULL THREAD + NUT
Common Device Name
CANNULATED POLYAXIAL SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12023463
Report Number3005180920-2021-00502
Device Sequence Number14677296
Product Code NKG
UDI-Device Identifier07630030863851
UDI-Public07630030863851
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model Number03.75.207
Device Catalogue Number03.75.207
Device Lot Number1922066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;